# SDR SWIA202164241

- Difficulty date: December 15, 2021
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,920 hours, 39,232 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 276.00 BETWEEN STGR 2R AND STGR 2L IS CRACKED AT CREW ESCAPE HATCH HINGE CUTOUT.   (C CHECK RO 2-11-2022)   REMOVED AND REPLACED FRAME IAW CRJ-200-SRM-51-42-06. FORM 337 COMPLETED, SKYCARD 51-900-1003-SKY COMPLETED WEIGHT AND BALANCE NOT AFFECTED REFERENCE ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
